Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GU3RIXX

Vanicream as moisturizer while on Accutane?

Hi All !!

Today is Day 1 for me. I am picking up my prescription for Accutane this afternoon after my visit to dermatologist ;) I am really looking forward to this!! Anyway , I have read in alot of the posts that most Accutane users prefer CeraVe for a moisterizer and I have seen alot on Eucerin products. I have a container of Vanicream that I may want to try instead of spending $$ on new stuff. Has anyone used this while taking Accutane for the dryness or does anyone know if it would be ok? Here are the ingredients:Purified Water, White Petrolatum, Cetearyl Alcohol And Ceteareth-20, Sorbitol Solution, Propylene Glycol, Simethicone, Glyceryl Monostearte, Polyethylene Glycol Monostearate, Sorbic Acid And BHT

Thanks for the input!!

Share this post


Link to post
Share on other sites

I'd give the moisturizer you already have a try, first. Then, if you decide it's not working for you, try something else.

Congrats on starting! Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×